# SDR RAIA201611150001

- Difficulty date: November 15, 2016
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N12136
- Make and model: Emb EMB-145XR
- Aircraft serial: 145719
- Aircraft time: 36,922 hours, 21,949 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOSS OF CABIN PRESSURIZATON IN FLT, STABILIZED CABIN PRESSURE AT 3.5.  COMPLIED WITH GROUND PRESSURIZATION IN AUTO AND MANUAL MODES IAW AMM 21-31-00. OPS CHECKED GOOD AT THIS TIME.
